RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1975, Volume 9, Issue 2, Pages 51–60 (Mi faa2239)  

This article is cited in 11 scientific papers (total in 11 papers)

Additional congruences for the Euler characteristic of real algebraic manifolds of even dimensions

V. M. Kharlamov


Full text: PDF file (1097 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1975, 9:2, 134–141

Bibliographic databases:

Received: 29.05.1974

Citation: V. M. Kharlamov, “Additional congruences for the Euler characteristic of real algebraic manifolds of even dimensions”, Funktsional. Anal. i Prilozhen., 9:2 (1975), 51–60; Funct. Anal. Appl., 9:2 (1975), 134–141

Citation in format AMSBIB
\Bibitem{Kha75}
\by V.~M.~Kharlamov
\paper Additional congruences for the Euler characteristic of real algebraic manifolds of even dimensions
\jour Funktsional. Anal. i Prilozhen.
\yr 1975
\vol 9
\issue 2
\pages 51--60
\mathnet{http://mi.mathnet.ru/faa2239}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=401770}
\zmath{https://zbmath.org/?q=an:0346.14022}
\transl
\jour Funct. Anal. Appl.
\yr 1975
\vol 9
\issue 2
\pages 134--141
\crossref{https://doi.org/10.1007/BF01075451}


Linking options:
  • http://mi.mathnet.ru/eng/faa2239
  • http://mi.mathnet.ru/eng/faa/v9/i2/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Kharlamov, “The topological type of nonsingular surfaces in $\mathbb{RP}^3$ of degree four”, Funct. Anal. Appl., 10:4 (1976), 295–305  mathnet  crossref  mathscinet  zmath
    2. V. A. Rokhlin, “Complex topological characteristics of real algebraic curves”, Russian Math. Surveys, 33:5 (1978), 85–98  mathnet  crossref  mathscinet  zmath
    3. V. M. Kharlamov, “Isotopic types of nonsingular surfaces of fourth degree in $\mathbb{RP}^3$”, Funct. Anal. Appl., 12:1 (1978), 68–69  mathnet  crossref  mathscinet  zmath
    4. V. V. Nikulin, “Integral symmetric bilinear forms and some of their applications”, Math. USSR-Izv., 14:1 (1980), 103–167  mathnet  crossref  mathscinet  zmath  isi
    5. V. V. Nikulin, “Involutions of integral quadratic forms and their applications to real algebraic geometry”, Math. USSR-Izv., 22:1 (1984), 99–172  mathnet  crossref  mathscinet  zmath
    6. V. A. Krasnov, “Algebraic cycles on a real algebraic GM-manifold and their applications”, Russian Acad. Sci. Izv. Math., 43:1 (1994), 141–160  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. A. I. Degtyarev, V. M. Kharlamov, “Topological properties of real algebraic varieties: du coté de chez Rokhlin”, Russian Math. Surveys, 55:4 (2000), 735–814  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. I. O. Kalinin, “On the cohomology of real algebraic varieties”, J. Math. Sci. (N. Y.), 131:1 (2005), 5323–5344  mathnet  crossref  mathscinet  zmath  elib
    9. V. V. Nikulin, “On the connected components of moduli of real polarized K3-surfaces”, Izv. Math., 72:1 (2008), 91–111  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. V. A. Krasnov, “Real $M$-triquadrics”, Izv. Math., 77:1 (2013), 30–43  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    11. Seade J., “On Milnor'S Fibration Theorem and Its Offspring After 50 Years”, Bull. Amer. Math. Soc., 56:2 (2019), 281–348  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:198
    Full text:58
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019